Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1987, Volume 176, Pages 211–258 (Mi tm2130)  

This article is cited in 8 scientific papers (total in 8 papers)

Exact solutions in the general theory of relativity

G. A. Alekseev


Full text: PDF file (8196 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1988, 176, 215–262

Bibliographic databases:
UDC: 539.12.17+530.12:531.51

Citation: G. A. Alekseev, “Exact solutions in the general theory of relativity”, Mathematical physics and complex analysis, Collection of survey papers 4. On the 50th anniversary of the Institute, Trudy Mat. Inst. Steklov., 176, 1987, 211–258; Proc. Steklov Inst. Math., 176 (1988), 215–262

Citation in format AMSBIB
\Bibitem{Ale87}
\by G.~A.~Alekseev
\paper Exact solutions in the general theory of relativity
\inbook Mathematical physics and complex analysis
\bookinfo Collection of survey papers~4. On the 50th anniversary of the Institute
\serial Trudy Mat. Inst. Steklov.
\yr 1987
\vol 176
\pages 211--258
\mathnet{http://mi.mathnet.ru/tm2130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902374}
\zmath{https://zbmath.org/?q=an:0637.53093|0657.53047}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1988
\vol 176
\pages 215--262


Linking options:
  • http://mi.mathnet.ru/eng/tm2130
  • http://mi.mathnet.ru/eng/tm/v176/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aliev A.N., Galtsov D.V., “Magnetized Black–Holes”, Uspekhi Fizicheskikh Nauk, 157:1 (1989), 129–162  isi
    2. E. Sh. Gutshabash, V. D. Lipovskii, “Boundary-value problem for two-dimensional stationary Heisenberg magnet with nontrivial background. I”, Theoret. and Math. Phys., 90:2 (1992), 175–184  mathnet  crossref  mathscinet  zmath  isi
    3. G. A. Alekseev, “A New Integral Equation Form of Integrable Reductions of the Einstein Equations”, Theoret. and Math. Phys., 129:2 (2001), 1466–1483  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. A. Alekseev, “Monodromy-data parameterization of spaces of local solutions of integrable reductions of Einstein's field equations”, Theoret. and Math. Phys., 143:2 (2005), 720–740  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. G. A. Alekseev, “Integrability of Generalized (Matrix) Ernst Equations in String Theory”, Theoret. and Math. Phys., 144:2 (2005), 1065–1074  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Aristophanes Dimakis, Nils Kanning, Folkert Müller-Hoissen, “The Non-Autonomous Chiral Model and the Ernst Equation of General Relativity in the Bidifferential Calculus Framework”, SIGMA, 7 (2011), 118, 27 pp.  mathnet  crossref  mathscinet
    7. G. A. Alekseev, “Influence of electromagnetic fields on the evolution of initially homogeneous and isotropic universe”, Proc. Steklov Inst. Math., 281 (2013), 129–139  mathnet  crossref  crossref  mathscinet  isi  elib
    8. G. A. Alekseev, “Integrable and non-integrable structures in Einstein–Maxwell equations with Abelian isometry group $\mathcal G_2$”, Proc. Steklov Inst. Math., 295 (2016), 1–26  mathnet  crossref  crossref  mathscinet  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:542
    Full text:302

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021